# SDR UPS07550359

- Difficulty date: July 19, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 24,841 hours, 17,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 70750050B
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EXT LOWER FUSELAGE SKIN BULGING AT BS 600 BETWEEN S27L-S28R.  REMOVED SHEAR TIES AT STA 600 STR 28R TO 27L IAW SRM 53-00-01-2R-9.  REMOVED WEBS BETWEEN STA 600-580 BETWEEN STR 28L-28R IAW SRM 51-40-02.  HFEC INSPECTED SKIN, SHEAR TIES & FRAMES PER NTM 51-00-01 PT 6, NO DEFECTS NOTED.  FABRICATED FILLER IAW SRM 53-00-01-2R.
